# SDR FDEA202102180396

- Difficulty date: February 18, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 41,668 hours, 6,583 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111W220251
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LEFT HAND WING CENTER SECTION FRONT SPAR LOWER CHORD REPAIR  REPAIR (SNRM NO. N00486) FOUND 01 EACH EXISTING OVERSIZED HOLE AT LOWER CHORD STATION  STATION 1035 LEFT BUTTOCK LINE 89. LEFT HAND WING CENTER SECTION FRONT SPAR LOWER CHORD REPAIR (01 EA) EXISTING   OVERSIZED HOLE AT LOWER CHORD STATION 1035 LEFT BUTTOCK LINE 89. REPAIRED AS PER   E.A. # G-5710-T0359861 P1. TITLE: FUSELAGE- MAINFRAME- DEVIATIONS TO SB-777-53-0087 AND  AND SRM 57-10-10 REPAIR 1 Ï¿½ OVERSIZED HOLES ON WING CENTER SECTION FRONT SPAR LOWER  LOWER CHORD * THIS EA DEVIATES FROM EO- 5310- E0332629 I. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100. (SPECIAL/NON ROUTINE MAINTENANCE FORM #N00486 AND #N00521 FOR  FOR DETAILS).
